# SDR SWIA201230708

- Difficulty date: May 7, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 42,126 hours, 35,382 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Failed
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BUFFETING ACCELERATING THRU 260 KTS.  (FLT 4778)  REPLACED ALL ELEVATOR PCU'S.
